Alert archive / North Dakota / Red Flag Warnings in 2024

Red Flag Warning 3, NWS Grand Forks, ND

April 6, 202413 counties in Minnesota; 17 counties in North Dakota

NWS Grand Forks, ND issued this red flag warning at Apr 6, 2024, 2:58 AM CDT for 13 counties in Minnesota; 17 counties in North Dakota. It took effect at Apr 6, 2024, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2024, 2:58 AM CDT (07:58 UTC)
In effect from
Apr 6, 2024, 1:00 PM CDT
Expired
Apr 6, 2024, 7:00 PM CDT
In force
6 hr
Issued by
NWS Grand Forks, ND
All 30 counties

Becker County, MN, Clay County, MN, Grant County, MN, Kittson County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 12 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 8.0 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2024-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2024-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2511 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

876 
WWUS83 KFGF 060758
RFWFGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Grand Forks ND
258 AM CDT Sat Apr 6 2024

MNZ005-006-008-009-013>017-022>024-NDZ006-007-014-015-024-026-028-
054-060900-
/O.CAN.KFGF.FW.A.0002.240406T1800Z-240407T0000Z/
Roseau-Lake Of The Woods-East Marshall-North Beltrami-Pennington-
Red Lake-East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-Towner-Cavalier-Benson-Ramsey-Eddy-
Nelson-Griggs-Western Walsh-
258 AM CDT Sat Apr 6 2024

...FIRE WEATHER WATCH IS CANCELLED FOR FIRE WEATHER ZONES 005, 
006, 006, 007, 008, 009, 013, 014, 014, 015, 015, 016, 017, 022, 
023, 024, 024, 026, 028, AND 054...

The National Weather Service in Grand Forks has cancelled the
Fire Weather Watch. Portions of the region have been upgraded to a
Red Flag Warning.

$$

MNZ001>004-007-027>032-040-NDZ008-016-027-029-030-038-039-049-052-
053-061600-
/O.UPG.KFGF.FW.A.0002.240406T1800Z-240407T0000Z/
/O.NEW.KFGF.FW.W.0003.240406T1800Z-240407T0000Z/
West Polk-Norman-Clay-Kittson-West Marshall-West Becker-
East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant-
Pembina-Eastern Walsh-Grand Forks-Steele-Traill-Barnes-Cass-
Ransom-Sargent-Richland-
258 AM CDT Sat Apr 6 2024

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR 
THE RED RIVER VALLEY AND PORTIONS OF SOUTHEASTERN NORTH DAKOTA AND
WEST CENTRAL MINNESOTA...

The National Weather Service in Grand Forks has issued a Red Flag
Warning, which is in effect from 1 PM this afternoon to 7 PM CDT
this evening. The Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Red River Valley, Southeastern North Dakota,
  West Central Minnesota

* WINDS...Southeast 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 27 percent.

* IMPACTS...Any fires that ignite will spread rapidly and 
  become difficult to control. Outdoor burning is not 
  recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
456 
WWUS83 KFGF 060909
RFWFGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Grand Forks ND
409 AM CDT Sat Apr 6 2024

...RED FLAG WARNING FOR THE RED RIVER VALLEY AS WELL AS SOUTHEAST
NORTH DAKOTA AND WEST CENTRAL MINNESOTA THIS AFTERNOON INTO THIS 
EVENING...

.Critical fire weather conditions are expected this afternoon
and evening for the Red River Valley, southeastern North Dakota, 
and west central Minnesota. Minimum relative humidity as low as 24
percent is expected. Southeast winds will range from 20 to 30 
mph, with gusts up to 45 mph.

MNZ001>004-007-027>032-040-NDZ008-016-027-029-030-038-039-049-052-
053-061715-
/O.CON.KFGF.FW.W.0003.240406T1800Z-240407T0000Z/
West Polk-Norman-Clay-Kittson-West Marshall-West Becker-
East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant-
Pembina-Eastern Walsh-Grand Forks-Steele-Traill-Barnes-Cass-
Ransom-Sargent-Richland-
409 AM CDT Sat Apr 6 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR THE RED RIVER VALLEY AND PORTIONS OF SOUTHEASTERN NORTH
DAKOTA AND WEST CENTRAL MINNESOTA...

* AFFECTED AREA...Red River Valley, Southeastern North Dakota, 
  West Central Minnesota 

* WINDS...Southeast 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 27 percent.

* IMPACTS...Any fires that ignite will spread rapidly and 
  become difficult to control. Outdoor burning is not 
  recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
517 
WWUS83 KFGF 061526
RFWFGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Grand Forks ND
1026 AM CDT Sat Apr 6 2024

...RED FLAG WARNING FOR THE RED RIVER VALLEY AS WELL AS SOUTHEAST
NORTH DAKOTA AND WEST CENTRAL MINNESOTA THIS AFTERNOON INTO THIS
EVENING...

.Critical fire weather conditions are expected this afternoon and
evening for the Red River Valley, southeastern North Dakota,
northwest and west central Minnesota. Minimum relative humidity 
into the low 20s percent. Southeast winds will range from 20 to 
35 mph, with gusts up to 55 mph.

MNZ008-013>015-022-070000-
/O.EXA.KFGF.FW.W.0003.240406T1800Z-240407T0000Z/
East Marshall-Pennington-Red Lake-East Polk-Mahnomen-
1026 AM CDT Sat Apr 6 2024

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
WIND AND LOW RELATIVE HUMIDITY FOR NORTHWEST MINNESOTA...

The National Weather Service in Grand Forks has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
until 7 PM CDT this evening.

* AFFECTED AREA...In Minnesota, East Marshall, Pennington, Red 
  Lake, East Polk and Mahnomen.

* WINDS...Southeast 20 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

MNZ001>004-007-027>032-040-NDZ008-016-027-029-030-038-039-049-052-
053-070000-
/O.CON.KFGF.FW.W.0003.240406T1800Z-240407T0000Z/
West Polk-Norman-Clay-Kittson-West Marshall-West Becker-
East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant-
Pembina-Eastern Walsh-Grand Forks-Steele-Traill-Barnes-Cass-
Ransom-Sargent-Richland-
1026 AM CDT Sat Apr 6 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE RED RIVER
VALLEY AND PORTIONS OF SOUTHEASTERN NORTH DAKOTA AND WEST CENTRAL
MINNESOTA...

* AFFECTED AREA...In Minnesota, West Polk, Norman, Clay, 
  Kittson, West Marshall, West Becker, East Becker, Wilkin, West 
  Otter Tail, East Otter Tail, Wadena and Grant. In North 
  Dakota, Pembina, Eastern Walsh, Grand Forks, Steele, Traill, 
  Barnes, Cass, Ransom, Sargent and Richland.

* WINDS...Southeast 25 to 35 mph with gusts up to 55 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
302 
WWUS83 KFGF 062054
RFWFGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Grand Forks ND
354 PM CDT Sat Apr 6 2024

...RED FLAG WARNING FOR THE RED RIVER VALLEY AS WELL AS SOUTHEAST
NORTH DAKOTA AND WEST CENTRAL MINNESOTA THIS AFTERNOON INTO THIS
EVENING...

.Critical fire weather conditions are expected this afternoon
for portions of eastern North Dakota, and northwest into west- 
central Minnesota. Minimum relative humidity into the low 20s 
percent. Southeast winds will range from 20 to 35 mph, with gusts 
up to 55 mph.

NDZ006-007-014-015-024-026-028-054-070000-
/O.EXA.KFGF.FW.W.0003.000000T0000Z-240407T0000Z/
Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Western Walsh-
354 PM CDT Sat Apr 6 2024

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
WIND AND LOW RELATIVE HUMIDITY FOR DEVILS LAKE BASIN IN NORTHEAST
NORTH DAKOTA...

The National Weather Service in Grand Forks has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
until 7 PM CDT this evening.

* AFFECTED AREA...In North Dakota, Towner, Cavalier, Benson, 
  Ramsey, Eddy, Nelson, Griggs and Western Walsh.

* WINDS...Southeast 25 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 23 percent.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

MNZ001>004-007-008-013>015-022-027>032-040-NDZ008-016-027-029-030-
038-039-049-052-053-070000-
/O.CON.KFGF.FW.W.0003.000000T0000Z-240407T0000Z/
West Polk-Norman-Clay-Kittson-West Marshall-East Marshall-
Pennington-Red Lake-East Polk-Mahnomen-West Becker-East Becker-
Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant-Pembina-
Eastern Walsh-Grand Forks-Steele-Traill-Barnes-Cass-Ransom-
Sargent-Richland-
354 PM CDT Sat Apr 6 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE RED RIVER
VALLEY AND PORTIONS OF SOUTHEASTERN NORTH DAKOTA AND WEST CENTRAL
MINNESOTA...

* AFFECTED AREA...In Minnesota, West Polk, Norman, Clay, 
  Kittson, West Marshall, East Marshall, Pennington, Red Lake, 
  East Polk, Mahnomen, West Becker, East Becker, Wilkin, West 
  Otter Tail, East Otter Tail, Wadena and Grant. In North 
  Dakota, Pembina, Eastern Walsh, Grand Forks, Steele, Traill, 
  Barnes, Cass, Ransom, Sargent and Richland.

* WINDS...Southeast 25 to 35 mph with gusts up to 55 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
643 
WWUS83 KFGF 070001
RFWFGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Grand Forks ND
701 PM CDT Sat Apr 6 2024

...RED FLAG WARNING FOR THE RED RIVER VALLEY AS WELL AS SOUTHEAST
NORTH DAKOTA AND WEST CENTRAL MINNESOTA...

.Critical fire weather conditions have improved for portions of 
eastern North Dakota, and northwest into west-central Minnesota
thus allowing the warning to expire. 

MNZ001>004-007-008-013>015-022-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-070115-
/O.EXP.KFGF.FW.W.0003.000000T0000Z-240407T0000Z/
West Polk-Norman-Clay-Kittson-West Marshall-East Marshall-
Pennington-Red Lake-East Polk-Mahnomen-West Becker-East Becker-
Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant-Towner-
Cavalier-Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh-
701 PM CDT Sat Apr 6 2024

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR HIGH
WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 001, 002, 003, 
004, 006, 007, 007, 008, 008, 013, 014, 014, 015, 015, 016, 022, 
024, 026, 027, 027, 028, 028, 029, 029, 030, 030, 031, 032, 038, 
039, 040, 049, 052, 053, AND 054...

Red flag warning has been allowed to expire with improving
conditions.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this red flag warning went out at Apr 5, 10:17 PM CDT, 4 hours 41 minutes earlier. Its key messages:

  • Critical fire weather conditions continue for the Devils Lake Basin down towards Valley City until temperatures start to drop this evening.
  • Higher and more widespread winds tomorrow will bring at least a 50 percent chance for critical fire weather conditions to all of eastern North Dakota and western Minnesota, with higher probabilities of 70 percent near the Red River. A Fire Weather Watch is in effect for Saturday.
  • A mix of rain and snow will move into our southern counties on Sunday. During the morning hours, there could be some lower visibility with more moderate precipitation rates, along with a 20 percent chance for some slushy accumulation on elevated surfaces.
Area forecast discussion, Apr 5, 10:17 PM CDT, 4 hours 41 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1017 PM CDT Fri Apr 5 2024

.KEY MESSAGES...

- Critical fire weather conditions continue for the Devils Lake
  Basin down towards Valley City until temperatures start to
  drop this evening.

- Higher and more widespread winds tomorrow will bring at least
  a 50 percent chance for critical fire weather conditions to
  all of eastern North Dakota and western Minnesota, with higher
  probabilities of 70 percent near the Red River. A Fire Weather
  Watch is in effect for Saturday.

- A mix of rain and snow will move into our southern counties on
  Sunday. During the morning hours, there could be some lower
  visibility with more moderate precipitation rates, along with
  a 20 percent chance for some slushy accumulation on elevated
  surfaces.

&&

.UPDATE...
Issued at 938 PM CDT Fri Apr 5 2024

Higher clouds over the area will continue into tonight, with
lows only getting into the mid 30s in North Dakota and the low
30s in Minnesota. Forecast remains on track.

Issued at 629 PM CDT Fri Apr 5 2024

High clouds are pushing east into the area this evening.
Hopefully this cloud cover will increase the RH a bit and we
won't have issues with fires into the rest of the evening.
Otherwise, forecast remains on track.

&&

.DISCUSSION...
Issued at 257 PM CDT Fri Apr 5 2024

Upper ridging moves further to the east and a cut off system
starts to come out into the Plains tomorrow, with surface low
pressure deepening over the Rockies and western Plains. Winds
will continue to increase during the next 24 hours, and although
there will be some slightly higher dew points moving in, fire
weather will continue to be a concern into tomorrow. See
discussion below. Winds will not have the cold air advection
push or a pressure rise/fall couplet, and will be mostly based
on gradient. Portions of eastern North Dakota and west central
MN could get above 30 mph sustained with gusts to around 40 mph
for a while tomorrow afternoon. May need a wind advisory, but
confidence (around 40 percent) not high enough in which
counties to go with one quite yet.

On Sunday, the upper low will be moving into southeastern SD and
northern precipitation bands will be wrapping into the southern
CWA. There has been a trend towards some cooler temperatures as
the precipitation moves in during the morning hours,
particularly in the higher elevations outside of the Red River
Valley. This will be tempered by clouds and still plenty of
wind, but it does look like there will be enough evaporative
cooling to help things along and bring a bit of snow mixing in
with the rain. NBM probabilities have about a 35 to 40 percent
chance for snow and 50 to 60 percent chance for rain in our west
central MN counties Sunday morning. As for impacts, there could
be some visibility reductions as moderate rain/snow falls, and
about a 20 percent chance of some minor accumulations on
elevated surfaces but most non-grassy areas will be too warm
for anything to stick. There is some low (30 percent
probabilities of a tenth of an inch of accumulation in the
Wadena area (again, most likely on grass), but chances of an
inch or more are near zero.

Monday, the upper low lifts north to northeast, moving to either
the Red River Valley or MN depending on the exact track of the
system. Still could see some interesting things happen if we are
directly under the upper low and get some instability, but
predictability is too low at this point to say if that will
happen even with the help of the clusters. It does look more
like clouds and shower chances with the upper low in the
vicinity, so the probability of seeing the partial solar eclipse
in our area does not currently look too high.

The upper trough moves off into Ontario for Tuesday, with near
zonal flow becoming northwesterly by the end of the week.
Conditions look to return to dry and above average temperatures
again.

&&

.AVIATION /00Z TAFS THROUGH 06Z SUNDAY/...
Issued at 1017 PM CDT Fri Apr 5 2024

VFR ceilings throughout the period, only TAF concern is winds.
Winds will remain high overnight, around 15-20knots sustained,
and increase as we get past midnight and into the early morning
hours on Saturday. They will continue to increase out of the SE,
topping out at 20-25 knots sustained and gusts up to 35 knots.
Lower ceilings will creep north into early Sunday, and winds
will lessen somewhat by 06z.

&&

.FIRE WEATHER...
Issued at 257 PM CDT Fri Apr 5 2024

Breezy southeast winds and RH values around 20 to 25 percent
continue to bring critical fire weather conditions to portions
of the Devils Lake Basin to the Sheyenne River Valley this
afternoon. This should remain through early evening and
temperatures start to drop. Southeasterly winds will remain
somewhat breezy overnight, but not quite as gusty as this
afternoon and not as windy as tomorrow.

Winds will continue to ramp up tomorrow into the 20 to 30 mph
range with gusts to around 40 mph, with some areas up to around
45 mph. Relative humidity values today have been a bit lower
than expected, so continued trend of going lower than guidance
for dew points and RH at peak mixing tomorrow. ND fuels are very
dry, and call to MN land managers indicate that many areas are
concerning on that side of the river as well. With that, will
put out a Fire Weather Watch for tomorrow afternoon, 18 to 00Z.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Fire Weather Watch from Saturday afternoon through Saturday
     evening for NDZ006>008-014>016-024-026>030-038-039-049-
     052>054.
MN...Fire Weather Watch from Saturday afternoon through Saturday
     evening for MNZ001>009-013>017-022>024-027>032-040.

&&

UPDATE...AH
DISCUSSION...JR
AVIATION...AH
FIRE WEATHER...JR
Hazardous weather outlook, Apr 5, 10:32 PM CDT, 4 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
1032 PM CDT Fri Apr 5 2024

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-070345-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
1032 PM CDT Fri Apr 5 2024

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Fire Weather Watch is in effect for Saturday afternoon and
evening, for the combination of dry fuels, low humidity, and
gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 2:48 AM CDTWind AdvisoryFGFClay, Grant, Otter Tail, Wilkin16 hr
Apr 6, 12:06 PM CDTBlowing Dust AdvisoryFGFWilkin7 hr

Nearby

Red Flag Warnings in North Dakota, 2024Red Flag Warnings in Minnesota, 2024Every red flag warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.